# SDR AALA20110119DFW01

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 3,232 hours, 1,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA CENTER CEILING EXIT SIGN INOPERATIVE.  RECONNECTED PLUG L1223 ON CENTER CEILING EXIT SIGN.  OPS CHECKED NORMAL.
